Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 3, NWS Milwaukee, WI

January 6, 2014

NWS Milwaukee, WI issued this small craft advisory at Jan 6, 2014, 8:46 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2014, 8:46 PM CST (02:46 UTC)
Expired
Jan 7, 2014, 3:00 PM CST
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

573 
WHUS73 KMKX 070246
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CST MON JAN 6 2014

...GUSTY WEST WINDS TO CONTINUE THROUGH EARLY TUESDAY AFTERNOON...

.GUSTY WEST WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN ARCTIC
HIGH PRESSURE CENTERED OVER THE PLAINS AND STRONG LOW PRESSURE
OVER EASTERN CANADA HAVE EASED BELOW GALE CRITERIA...BUT WILL
REMAIN AT SMALL CRAFT CRITERIA INTO EARLY TUESDAY AFTERNOON. WINDS
WILL GRADUALLY EAST THROUGH THE LATE AFTERNOON AND EVENING HOURS
TUESDAY AS A WEAK RIDGE OF HIGH PRESSURE BUILDS IN AS THE LOW
PULLS FARTHER AWAY.

LMZ643>646-071100-
/O.CAN.KMKX.GL.W.0002.000000T0000Z-140107T1000Z/
/O.NEW.KMKX.SC.Y.0003.140107T0246Z-140107T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
846 PM CST MON JAN 6 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST TUESDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST WINDS UP TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. A FEW
  GUSTS TO 35 KNOTS LATE THIS EVENING. GUSTY WEST WINDS OF 15 TO
  25 KNOTS WILL LINGER INTO EARLY TUESDAY AFTERNOON.

* WAVES: 3 TO 4 FEET IN ICE FREE AREAS...SUBSIDING TO 2 TO 4 FEET
  OVERNIGHT. MUCH HIGHER WAVES OVER THE OPEN WATERS. WAVES WILL
  CONTINUE TO SUBSIDE TUESDAY.

* FREEZING SPRAY: HEAVY FREEZING SPRAY IS NO LONGER EXPECTED...
  AS WAVES WILL REMAIN AT OR BELOW 4 FEET IN ICE FREE AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
2 follow-up statements
346 
WHUS73 KMKX 070925
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
325 AM CST TUE JAN 7 2014

...BRISK WEST WINDS TO CONTINUE THROUGH EARLY AFTERNOON...

.BRISK WEST WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN HIGH
PRESSURE CENTERED OVER THE MID MISSISSIPPI VALLEY AND STRONG LOW
PRESSURE OVER EASTERN CANADA WILL REMAIN AT SMALL CRAFT CRITERIA
INTO EARLY AFTERNOON. WINDS WILL GRADUALLY EAST THROUGH THE LATE
AFTERNOON AND EVENING HOURS AS A WEAK RIDGE OF HIGH PRESSURE
BUILDS IN AS THE LOW PULLS FARTHER AWAY.

LMZ643>646-071730-
/O.CON.KMKX.SC.Y.0003.000000T0000Z-140107T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
325 AM CST TUE JAN 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS THIS
  MORNING.

* WAVES: 2 TO 4 FEET IN ICE FREE AREAS...SUBSIDING TO 1 TO 3 FEET.
  HIGHER WAVES OVER THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
766 
WHUS73 KMKX 071535
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 AM CST TUE JAN 7 2014

...BRISK WEST WINDS WILL BEGIN DIMINISHING THIS AFTERNOON...

.BRISK WEST WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN HIGH
PRESSURE CENTERED OVER THE MID MISSISSIPPI VALLEY AND STRONG LOW
PRESSURE OVER EASTERN CANADA WILL REMAIN AT SMALL CRAFT CRITERIA
INTO EARLY AFTERNOON. WINDS WILL GRADUALLY EASE THROUGH THE LATE
AFTERNOON AND EVENING HOURS AS A WEAK RIDGE OF HIGH PRESSURE
BUILDS INTO WISCONSIN.

LMZ643>646-072100-
/O.CON.KMKX.SC.Y.0003.000000T0000Z-140107T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
935 AM CST TUE JAN 7 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS: WEST WINDS 15 TO 20 KNOTS. GUSTS TO 25 KNOTS THROUGH MID
  AFTERNOON.

* WAVES: 2 TO 4 FEET IN ICE FREE AREAS...SUBSIDING TO 1 TO 3 
  FEET. HIGHER WAVES OVER THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 2:55 PM CST, 5 hours 51 minutes earlier.

Area forecast discussion, Jan 6, 2:55 PM CST, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CST MON JAN 6 2014

.TONIGHT AND TUESDAY...FORECAST CONFIDENCE IS HIGH.

WIND CHILL WARNING CONTINUES ACROSS THE AREA THROUGH 18Z TUESDAY.
ARCTIC AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION DURING THIS
TIME. 925 MB TEMPERATURES TONIGHT ARE AROUND 25 DEGREES BELOW ZERO
CELSIUS ACROSS THE AREA. THIS WITH THE COLD START TONIGHT SHOULD
ALLOW LOWS TO DROP INTO THE 15 TO 20 DEGREE BELOW ZERO RANGE. NOT
QUITE COLD ENOUGH FOR RECORD LOWS AT MILWAUKEE AND MADISON.

STILL...GUSTY WEST WINDS TONIGHT BECOMING WEST SOUTHWEST ON TUESDAY
WILL CONTINUE TO BRING DANGEROUS WIND CHILLS OF 35 TO 45 DEGREES
BELOW ZERO THROUGH TUESDAY MORNING. MILDER 925 MB TEMPERATURES ON
TUESDAY SHOULD BRING HIGHS IN THE ZERO TO 4 ABOVE ZERO RANGE...WHICH
SHOULD ALLOW WIND CHILLS TO RISE INTO THE 10 TO 20 BELOW ZERO RANGE
DURING THE AFTERNOON. WIND CHILL ADVISORY MAY BE NEEDED TUESDAY
AFTERNOON AND BEYOND...THOUGH WIND CHILLS WILL BE BORDERLINE. LATER
SHIFTS WILL NEED TO EVALUATE.

THIN LOW TO MID LEVEL CLOUDS SHOULD BRUSH PORTIONS OF THE AREA
THROUGH THIS EVENING...BEFORE MOVING OUT LATER TONIGHT INTO EARLY
TUESDAY. SOME MIDDLE LEVEL CLOUDS SHOULD MOVE INTO THE AREA FROM THE
WEST TUESDAY AFTERNOON.

.TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS HIGH.

THIS CONTINUES TO BE A TRICKY NIGHT WITH RESPECT TO TEMPERATURES.
THE SURFACE HIGH PRESSURE RIDGE WILL BE OVERHEAD AND THE AIRMASS
VERY DRY. THIS IS A GOOD SETUP FOR RADIATIONAL COOLING...EXCEPT
CLOUD COVER IS A HUGE QUESTION MARK. A WEAK TROF ALOFT WILL BE
SWINGING THROUGH AND COULD BRING A FAIR AMOUNT OF MID/HIGH
CLOUDS...LIMITING THE COOLING FROM RADIATION. THE BEST CHANCE FOR
CLOUDS WILL PROBABLY BE ACROSS THE SOUTH HALF OF THE FORECAST
AREA...WITH CLEARER SKIES TO THE NORTH. GIVEN THAT POTENTIAL...I
HAVE DROPPED TEMPS SLIGHTLY NORTH OF MILWAUKEE AND MADISON. MOST
PLACES WILL AGAIN DROP BELOW ZERO...BUT THE CALM OR VERY LIGHT
WINDS WILL LIMIT ANY CONTRIBUTION BY THE WIND CHILL. HIGHS ON
WEDNESDAY SHOULD REBOUND INTO THE SINGLE DIGITS TO MID TEENS ABOVE
ZERO...WITH LIGHT WINDS.

.WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE IS MEDIUM.

WARM ADVECTION KICKS IN AS THE FLOW TURNS SOUTHERLY IN RESPONSE
TO AN APPROACHING MID LEVEL TROUGH. MOISTURE WILL TRY TO WORK
NORTH...BUT SHOULD GENERALLY STAY JUST SOUTH AND EAST OF
WISCONSIN. SOME OF THE MODELS CLIP OUR FAR SOUTHEAST WITH SOME
LIGHT SNOW...MOST DON/T SO HAVE LEFT ANY MENTION OUT FOR NOW.
WE/LL STILL HAVE SOME BELOW ZERO TEMPS NORTH OF MILWAUKEE AND
MADISON IN THE MORNING...BUT SHOULD WARM INTO THE LOWER AND MID
20S DURING THE AFTERNOON ON THURSDAY.

.THURSDAY NIGHT THROUGH SATURDAY...FORECAST CONFIDENCE IS MEDIUM.

THE MID LEVEL TROF ARRIVES ON FRIDAY...BRINGING A CHANCE FOR
PRECIPITATION. GIVEN THE TEMPERATURE PROFILES...THERE IS A CHANCE
FOR SOME FREEZING RAIN/DRIZZLE MAINLY FROM MILWAUKEE/MADISON ON
SOUTH...WITH LIGHT SNOW TO THE NORTH. THE WARM LAYER ALOFT AROUND
850MB ISN/T IMPRESSIVE...BUT SHOULD BE ENOUGH TO CAUSE THE
FREEZING PRECIP. THINGS TRANSITION TO LIGHT SNOW FRIDAY NIGHT AS
THINGS COOL DOWN. ALL THIS PRECIP LOOKS FAIRLY LIGHT AT THIS
POINT. LOWS FRIDAY MORNING WILL BE IN TEENS WITH HIGHS BOUNCING
INTO THE LOWER AND MID 30S DURING THE DAY. TEMPS IN THE 20S
SATURDAY MORNING WILL RISE INTO THE 30S AGAIN FOR THE AFTERNOON.

.SUNDAY AND MONDAY...FORECAST CONFIDENCE IS MEDIUM.

SUNDAY LOOKS QUIET AND MILD BEFORE THE NEXT FAST MOVING SYSTEM
FROM THE NORTHWEST ARRIVES ON MONDAY. PRECIP AMOUNTS STILL LOOK
RATHER MINOR. TEMPS WILL REMAIN AT OR ABOVE NORMAL.

&&

.AVIATION/00Z TAFS/...

GUSTY WEST WINDS WILL LINGER TONIGHT ACROSS TAF SITES...REMAINING
GUSTY OUT OF THE SOUTHWEST TUESDAY. SOME BLOWING SNOW WILL OCCUR
THROUGH EARLY EVENING...BUT NOT ENOUGH TO REDUCE VISIBILITIES BELOW
6 MILES.

SOME LOW TO MID LEVEL CLOUDS MAY BRUSH THE TAF SITES THROUGH THIS
EVENING...BUT THINK THEY WILL BE MORE SCATTERED THAN BROKEN. CLOUDS
SHOULD MIX OUT LATER TONIGHT AND EARLY TUESDAY. SOME MID LEVEL
CLOUDS SHOULD MOVE EASTWARD INTO THE AREA TUESDAY AFTERNOON.

&&

.MARINE...

GALE WARNING CONTINUES THROUGH LATE TONIGHT ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN. GUSTY WEST WINDS WILL CONTINUE
TONIGHT...WITH FREQUENT GALE FORCE GUSTS TO 35 KNOTS EXPECTED. THE
TIGHT PRESSURE GRADIENT WILL SLOWLY WEAKEN TUESDAY INTO TUESDAY
NIGHT...ALLOWING GUSTS TO GRADUALLY SUBSIDE.

HIGH WAVES...MAINLY IN ICE FREE AREAS TOWARD THE OPEN WATERS...WILL
SUBSIDE AND BE PUSHED OUT OVER THE OPEN WATERS OF LAKE MICHIGAN
TONIGHT...GIVEN THE OFFSHORE FLOW.

HEAVY FREEZING SPRAY IS NO LONGER EXPECTED IN THESE AREAS...AS THE
HIGH WAVES WILL BE DIMINISHING BELOW 4 FEET. THUS...ALLOWED THE
HEAVY FREEZING SPRAY WARNING TO EXPIRE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL WARNING UNTIL NOON CST TUESDAY FOR WIZ046-047-051-052-
     056>060-062>072.

LM...GALE WARNING UNTIL 4 AM CST TUESDAY FOR LMZ643>646.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD
TUESDAY NIGHT THROUGH MONDAY...DAVIS
Hazardous weather outlook, Jan 6, 3:30 PM CST, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CST MON JAN 6 2014

WIZ046-047-051-052-056>060-062>072-071030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
330 PM CST MON JAN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A WIND CHILL WARNING REMAINS IN EFFECT FOR ALL OF SOUTHERN
WISCONSIN. DANGEROUSLY COLD TEMPERATURES AND WIND CHILLS WILL
PREVAIL. LOWS WILL BE 15 TO 20 BELOW ZERO...WITH WIND CHILL
TEMPERATURES OF 35 TO 45 BELOW ZERO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE WIND CHILL WARNING WILL EXPIRE AT NOON ON TUESDAY...AS
TEMPERATURES SLOWLY MODIFY. WIND CHILLS BY NOON AND INTO TUESDAY
NIGHT WILL RANGE FROM 15 TO 25 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-071030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CST MON JAN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT FOR STRONG WEST WINDS AND HIGH WAVES IN
ICE FREE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY WILL BE NEEDED ON TUESDAY...FOLLOWING THE
GALES...AS BRISK WEST WINDS ARE EXPECTED.

DAVIS/WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jan 6, 3:26 PM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 PM CST MON JAN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     EXTR WIND CHILL  1 N MONROE              42.62N 89.64W
01/06/2014  M-48.00 F        GREEN              WI   MESONET

            MNRW3 WI DOT SITE 101007 TEMP -20F WIND 20 MPH.

0800 AM     EXTR WIND CHILL  MONROE AIRPORT          42.62N 89.59W
01/06/2014  M-49.00 F        GREEN              WI   AWOS

            WIND CHILL OF -49 WITH AN AIR TEMPERATURE OF -20 AND A
            WIND SPEED OF 21 MPH.

0800 AM     EXTR WIND CHILL  6 SW ARENA              43.10N 90.00W
01/06/2014  M-43.00 F        IOWA               WI   MESONET

            DLEW3 RAWS SITE TEMP -23F WIND 9 MPH.

0800 AM     EXTR WIND CHILL  LONE ROCK AIRPORT       43.21N 90.19W
01/06/2014  M-44.00 F        SAUK               WI   ASOS

            WIND CHILL OF -44 WITH AN AIR TEMPERATURE OF -19 AND A
            WIND SPEED OF 16 MPH.

0800 AM     EXTR WIND CHILL  4 SE MOUNT HOREB        42.97N 89.68W
01/06/2014  M-44.00 F        DANE               WI   MESONET

            MHBW3 TEMP -21F WIND 12 MPH.

0800 AM     EXTR WIND CHILL  1 SSE DODGEVILLE        42.95N 90.12W
01/06/2014  M-41.00 F        IOWA               WI   MESONET

            DODW3 WI DOT SIET 101004 TEMP -22F WIND 7 MPH.

0830 AM     EXTR WIND CHILL  3 E OXFORD              43.78N 89.50W
01/06/2014  M-48.00 F        MARQUETTE          WI   MESONET

            WI DOT I-39 SITE 101056. TEMP -21F WIND 17 MPH.

0900 AM     EXTR WIND CHILL  1 NW MIDDLETON          43.11N 89.52W
01/06/2014  M-43.00 F        DANE               WI   AWOS

            WIND CHILL OF -43 WITH AN AIR TEMPERATURE OF -17 AND A
            WIND SPEED OF 17 MPH. MEASURED AT MIDDLETON AIRPORT.

0900 AM     EXTR WIND CHILL  WISCONSIN DELLS AIRPORT 43.52N 89.77W
01/06/2014  M-47.00 F        SAUK               WI   AWOS

            WIND CHILL OF -47 WITH AN AIR TEMPERATURE OF -21 AND A
            WIND SPEED OF 16 MPH.

0900 AM     EXTR WIND CHILL  WISCONSIN DELLS AIRPORT 43.52N 89.77W
01/06/2014  M-47.00 F        SAUK               WI   AWOS

            WIND CHILL OF -47 WITH AN AIR TEMPERATURE OF -21 AND A
            WIND SPEED OF 16 MPH.

0900 AM     EXTR WIND CHILL  MINERAL POINT AIRPORT   42.89N 90.23W
01/06/2014  M-44.00 F        IOWA               WI   AWOS

            WIND CHILL OF -44 WITH A TEMPERATURE OF -18 AND A WIND
            SPEED OF 17 MPH.

0900 AM     EXTR WIND CHILL  2 NNW PARDEEVILLE       43.56N 89.32W
01/06/2014  M-48.00 F        COLUMBIA           WI   MESONET

            PEEW3 RAWS SITE. TEMP -21F WIND 17 MPH.

0900 AM     EXTR WIND CHILL  WEST BEND AIRPORT       43.42N 88.13W
01/06/2014  M-43.00 F        WASHINGTON         WI   AWOS

            WIND CHILL OF -43 WITH AN AIR TEMPERATURE OF -17 AND A
            WIND SPEED OF 17 MPH.

0900 AM     EXTR WIND CHILL  MADISON TRUAX AIRPORT   43.14N 89.33W
01/06/2014  M-43.00 F        DANE               WI   ASOS

            WIND CHILL OF -43 WITH AN AIR TEMPERATURE OF -18 AND A
            WIND SPEED OF 16 MPH.

0930 AM     EXTR WIND CHILL  OOSTBURG                43.62N 87.80W
01/06/2014  M-46.00 F        SHEBOYGAN          WI   MESONET

            OSTBR TEMP -15F WIND 28 MPH.

0930 AM     EXTR WIND CHILL  FORT ATKINSON           42.93N 88.84W
01/06/2014  M-42.00 F        JEFFERSON          WI   MESONET

            FTATK TEMP -20F WIND 11 MPH.

0930 AM     EXTR WIND CHILL  1 S HARTFORD            43.31N 88.39W
01/06/2014  M-48.00 F        WASHINGTON         WI   MESONET

            HGTFR TEMP -22F WIND 15 MPH.

0945 AM     EXTR WIND CHILL  3 SE SULLIVAN           42.98N 88.55W
01/06/2014  M-50.00 F        JEFFERSON          WI   OFFICIAL NWS OBS

            WIND CHILL OF -50 WITH AN AIR TEMPERATURE OF -18 AND A
            WIND SPEED OF 28 MPH.

1000 AM     EXTR WIND CHILL  KENOSHA AIRPORT         42.60N 87.93W
01/06/2014  M-40.00 F        KENOSHA            WI   ASOS

            WIND CHILL OF -40 WITH AN AIR TEMPERATURE OF -14 AND A
            WIND SPEED OF 19 MPH.

1000 AM     EXTR WIND CHILL  WATERTOWN AIRPORT       43.17N 88.72W
01/06/2014  M-44.00 F        JEFFERSON          WI   AWOS

            WIND CHILL OF -44 WITH AN AIR TEMPERATURE OF -17 AND A
            WIND SPEED OF 20 MPH.

1000 AM     EXTR WIND CHILL  RACINE BATTEN AIRPORT   42.76N 87.81W
01/06/2014  M-36.00 F        RACINE             WI   ASOS

            WIND CHILL OF -38 WITH AN AIR TEMPERATURE OF -13 AND A
            WIND SPEED OF 18 MPH.

1000 AM     EXTR WIND CHILL  2 WSW MADISON           43.07N 89.42W
01/06/2014  E-46.00 F        DANE               WI   MESONET

            MDSNW TEMP -21F WIND 13 MPH.

1000 AM     EXTR WIND CHILL  PORTAGE                 43.55N 89.47W
01/06/2014  M-46.00 F        COLUMBIA           WI   MESONET

            SPRTG TEMP -21F WIND 8 MPH.

1000 AM     EXTR WIND CHILL  WAUKESHA AIRPORT        43.04N 88.23W
01/06/2014  M-45.00 F        WAUKESHA           WI   AWOS

            WIND CHILL OF -45 WITH AN AIR TEMPERATURE OF -17 AND A
            WIND SPEED OF 21 MPH.

1000 AM     EXTR WIND CHILL  1 N BROOKFIELD          43.08N 88.12W
01/06/2014  M-45.00 F        WAUKESHA           WI   MESONET

            BKFIE TEMP -18F WIND 18 MPH.

1000 AM     EXTR WIND CHILL  BURLINGTON AIRPORT      42.69N 88.30W
01/06/2014  M-42.00 F        RACINE             WI   AWOS

            WIND CHILL OF -42 WITH AN AIR TEMPERATURE OF -17 AND A
            WIND SPEED OF 16 MPH.

1000 AM     EXTR WIND CHILL  1 ESE STOUGHTON         42.92N 89.20W
01/06/2014  M-44.00 F        DANE               WI   MESONET

            STGHT TEMP -20F WIND 14 MPH.

1030 AM     EXTR WIND CHILL  LODI                    43.32N 89.53W
01/06/2014  M-51.00 F        COLUMBIA           WI   MESONET

            LODIM TEMP -24F WIND 18 MPH.

1030 AM     EXTR WIND CHILL  ELKHORN                 42.67N 88.54W
01/06/2014  M-43.00 F        WALWORTH           WI   MESONET

            EKNW3 WI DOT SITE 101017 I-43 TEMP -18F WIND 16 MPH.

1100 AM     EXTR WIND CHILL  2 NNW KENOSHA           42.61N 87.83W
01/06/2014  M-41.00 F        KENOSHA            WI   MESONET

            KNOSH TEMP -17F WIND 12 MPH.

1100 AM     EXTR WIND CHILL  FOND DU LAC AIRPORT     43.77N 88.49W
01/06/2014  M-49.00 F        FOND DU LAC        WI   ASOS

            WIND CHILL OF -49 WITH AN AIR TEMPERATURE OF -19 AND A
            WIND SPEED OF 23 MPH.

1100 AM     EXTR WIND CHILL  MILWAUKEE TIMMERMAN AIR 43.11N 88.03W
01/06/2014  M-42.00 F        MILWAUKEE          WI   AWOS

            WIND CHILL OF -42 WITH AN AIR TEMPERATURE OF -15 AND A
            WIND SPEED OF 20 MPH.

1100 AM     EXTR WIND CHILL  JANESVILLE AIRPORT      42.62N 89.04W
01/06/2014  M-43.00 F        ROCK               WI   AWOS

            WIND CHILL OF -43 WITH AN AIR TEMPERATURE OF -17 AND A
            WIND SPEED OF 17 MPH.

1100 AM     EXTR WIND CHILL  JUNEAU DODGE AIRPORT    43.43N 88.70W
01/06/2014  M-45.00 F        DODGE              WI   AWOS

            WIND CHILL OF -45 WITH AN AIR TEMPERATURE OF -19 AND A
            WIND SPEED OF 17 MPH.

1100 AM     EXTR WIND CHILL  3 E LAKE GENEVA         42.59N 88.37W
01/06/2014  M-46.00 F        WALWORTH           WI   MESONET

            LKGEN TEMP -20F WIND 16 MPH.

1130 AM     EXTR WIND CHILL  PALMYRA                 42.88N 88.59W
01/06/2014  M-45.00 F        JEFFERSON          WI   MESONET

            PLMYR TEMP -20F WIND 16 MPH.

1200 PM     EXTR WIND CHILL  MERTON                  43.14N 88.31W
01/06/2014  M-45.00 F        WAUKESHA           WI   MESONET

            MERTO TEMP -20F WIND 15 MPH.

1200 PM     EXTR WIND CHILL  GRAFTON                 43.32N 87.95W
01/06/2014  M-47.00 F        OZAUKEE            WI   MESONET

            GRFTN TEMP -19F WIND 20 MPH.

1200 PM     EXTR WIND CHILL  MILWAUKEE INTERNATIONAL 42.94N 87.90W
01/06/2014  M-41.00 F        MILWAUKEE          WI   ASOS

            WIND CHILL OF -41 WITH AN AIR TEMPERATURE OF -13 AND A
            WIND SPEED OF 23 MPH.

1200 PM     EXTR WIND CHILL  2 E JACKSON             43.32N 88.12W
01/06/2014  M-47.00 F        WASHINGTON         WI   MESONET

            JAKSN TEMP -19F WIND 20 MPH.

1200 PM     EXTR WIND CHILL  SHEBOYGAN AIRPORT       43.77N 87.85W
01/06/2014  M-45.00 F        SHEBOYGAN          WI   ASOS

            WIND CHILL OF -45 WITH AN AIR TEMPERATURE OF -17 AND A
            WIND SPEED OF 21 MPH.

1230 PM     EXTR WIND CHILL  WHITEWATER              42.83N 88.74W
01/06/2014  M-43.00 F        WALWORTH           WI   MESONET

            WWATR TEMP -20F WIND 12 MPH.

0100 PM     EXTR WIND CHILL  1 N SHEBOYGAN           43.76N 87.72W
01/06/2014  M-49.00 F        SHEBOYGAN          WI   MESONET

            SHEBG TEMP -19F WIND 23 MPH.

0130 PM     EXTR WIND CHILL  3 W MEQUON              43.23N 88.04W
01/06/2014  M-44.00 F        OZAUKEE            WI   MESONET

            TLMQN TEMP -19F WIND 12 MPH.

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 11:59 AM CSTWind Chill AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more21 hr

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.